Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Are there any power drinks to enhance testosterone levels ?

i am 77 male and recently feel exhausted most of the time .I have bursitis in my heel and have a lot of pain. maybe that is the cause. Otherwise I have excellent health - except for arthritis . Are there things like power drinks that might help or testosterone enhancers maybe ? The only med. i take are coversyl for moderate HBP ( 6 months on it ) and two 10 mg oxycontin / dy for systemic arthritis pain ( ten years ) Suggestions .
Asked On : Sat, 14 May 2011
Answers:  2 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
for ur case boswellia and aswagandha are the 2 best drugs that reduces inflamation there by reducing pain
aswagandha also reduces exhaution
boswella reduces immune cells that promote inflammation and also increase the number of immune cells that inhibits inflammation
yogaraja guggulu, kaisora guggulu etc., ayurvedic preparations very helpful
Answered: Sat, 14 May 2011
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.After certain age the body needs some vitamin and mineral supplements regularly in some patients.In your case deficinecy of one this can be a reason for your fatigue.Please see your doctor and look for any deficiency and take supplements from same.Take more of fruits,light diet and after bursitis is taken care of go for regular exercise.bye.
Answered: Sat, 14 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor